Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe diarrhea, headache, moving long and yellowish green things in stools. Help?

My boyfriend is 17 and about 150 lbs and he wrestles. He has been having severe diarrhea and an awful headache for the past 2 days, and today the last time he went to the bathroom he noticed 4 objects moving in his poop. They were between 3-5 mm long and yellowish green in color. I think that he might have a parasite but I am not sure. Any help would be appreciated, we are trying to make an appointment with a doctor tomorrow.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to hcm.
Diarrhoea for 2 days with headache probably due to infective cause.
Parasites bacteria usually cause diarrhoea.
It may be due to food poisioning, water borne.
Moving objects in stool may be parasites usually pinworm is of that size.
But severe diarrhoea is not due to it.
In diarrhoea lots of fluid loss occurs.
Plenty of fluid in sips in the form of ORS, plain water, and rice water should be taken throughout the whole episode.
You should have a stool examination & proper medication.
For headache paracetamol can be taken.
Metronidazole 400mg thrice daily for 3-5 days can be taken.
It will only kill the parasites not bacteria.
After the episode is over deworming should be done.
After these general measures if it persists consult a doctor.
Good luck.
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor